Search Results

Revise Search


Publication Issue Title
Note di Matematica Volume 31, Issue 2 (2011) $(\omega )$topological connectedness and hyperconnectedness Details  PDF
M. K. Bose, R. Tiwari

Electronic Journal of Applied Statistical Analysis Vol 7, No 1 (2014): Electronic Journal of Applied Statistical Analysis Bayesian Analysis of a Stationary AR (1) model and outlier Details  pdf
Jitendra Kumar, Ashutosh Shukla, Neeraj Tiwari

Note di Matematica Volume 37, Issue 2 (2017) Semi-equivelar maps on the surface of Euler characteristic $-1$ Details  PDF
A. K. Tiwari, A. K. Upadhyay

Note di Matematica Volume 32, Issue 2 (2012) C-totally real pseudo-parallel submanifolds of S-space forms Details  PDF
Kumar Tiwari Sanjay, S. S. Shukla, S. P. Pandey

1 - 4 of 4 Items

Search tips:

  • Search terms are case-insensitive
  • Common words are ignored
  • By default only articles containing all terms in the query are returned (i.e., AND is implied)
  • Combine multiple words with OR to find articles containing either term; e.g., education OR research
  • Use parentheses to create more complex queries; e.g., archive ((publication OR conference) NOT theses)
  • Search for an exact phrase by putting it in quotes; e.g., "open access publishing"
  • Exclude a word by prefixing it with - or NOT; e.g. online -politics or online NOT politics
  • Use * in a term as a wildcard to match any sequence of characters; e.g., soci* morality would match documents containing "sociological" or "societal"

Questo sito utilizza un cookie tecnico per consentire la corretta navigazione. Se vuoi saperne di più consulta l'informativa estesa.